Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Having irregular periods, pain in belly button, knife stabbing pain in uterus, feels nausea, diarrhoea. Cure?

I m a 26 year old female. Have had one child at 18. Always had regular periods 26 days apart. Period was 8 days early last 4 days when normal is 7. Been off period for over a week. Now have sharp pain one inch below my belly button. When I walk feels like a knife being jabbed into my uterus with each step. Standing straight yields same result. Sitting down pain is more of a dull ache. Nausea later at night no vomitting. Diahrrea as well. Can you help?
Asked On : Wed, 13 Jun 2012
Answers:  2 Views:  269
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN, Maternal and Fetal Medicine 's  Response
Are you on contraceptive measures? Are you practicing safe sex? Do you feel giddy? You need to rule out pregnancy, either uterine and going for abortion, or extrauterine. If pregnancy is excluded, you may think in terms of other intestinal infection etc. An ultrasonogram abdomen will give better clarity.

Take care!
Answered: Wed, 7 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor